The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Venlafaxine (Effexor)....here we go!!!!

#201

Wishing you luck! I went to 56.75mg for some weeks before upping to 75mg; didn’t have any noticeable side effects on either occasion. Hoping that it goes smoothly for you.

#202

Thank you so much🙂

#203

good luck with 75mg. I really didnt get side effects with any increase, just a little the sleep. Hope you feel better soon!

#204

Ahh thats great to know. Thank you for your kind words and advice
Jo

#205

Day 3 doubled up to 75mg on Venlafaxine…HELP…my dizziness has shot through the roof cant even watch the telly now…may have to just take 1 and a half tabkets until i get over side effects…Nin…anyone…what do you think?
Jo :crazy_face:

#206

I should think you’ll have to go back to where you were before, 37.5mg for a while, and then start increasing, increase a third at a time as per Dr Hain and then tirate up allowing several weeks between to give brain time to get used to idea.

Always been the most sensitive thing for me any screens. Helen

#207

Yes Helen…thats what im going to do. Too much for me at the minute when im in the middle of a relapse
Jo

#208

Always so difficult to know when to increase. If you feel better you don’t want to upset it and if you are feeling rough you don’t want to worsen it, i guess you’ll have to give it a chance to settle a bit first. Helen

#209

Yep…Dealing with ear and face pain/ pressure and increased dizziness is enough to cope with. I will go up by thirds see how i go. Im off work sick so i can lay down as much as i need to.
Jo

#210

yeah go down to 1 and 1/3, and go from
there. It should settle in a few days. Sending healing thoughts!

#211

Thank you so much for your kind thoughts. Thats my plan🤞

1 Like
#212

i’ve had a couple of rough evenings the last week and I told myself: “its not going to take so long to get better this time around” :slight_smile: I think that helps!

#213

Hiya Jo, yep drop down immediately, try a 3rd or quarter extra, it’s a big old jump up so low and slow. Everyone is different so maybe wait for 4 or 5 days then try another amount. Personally, I can’t go that fast when tirating up, I had to sit on a dose for a few weeks with instruction now to sit on my 112mg for few months. It’ll work for you and you should have a better day tomorrow. Sending you a hug xx

#214

Ahh thank you…:sparkling_heart:

#215

Hi all
Just a quick update.
Im now on a full 75mg of Venlafaxine ( 2 weeks in) and soon will be titrating up another 37.5mg on my Neuors advice. Im on day 5 post 4th round of Botox where i had 6 extra injections given this time in my neck and behind my ear so 37 in total
Dare i say over the last 2 days im starting to feel so much better. Very little pain and decreased dizziness( which 3 weeks agp was off the scale and had to take sick leave).
So i continue on my journey of ups and downs…but at present apart from some postional quick spins im doing good
:heart: to all you
Jo

7 Likes
#216

Really delighted to hear that Jo, sounds like you are on a positive path forward, I’m currently on 112mg and it’s been a huge help in improving so I’m very optimistic for you. In March I had 12 days symptom free so it’s all ahead for you. E xx

2 Likes
#217

awesome to hear @Jojo65 and @nin :). Yay for Venlafaxine!

#218

Hi guys
Ive just picked up my repeat prescription for Venlafaxine 75mg and this time they gave me prolonged release capsules
Can i expect to feel any different compared to the immeadiate release tablets.
Thanks all
Jo❤

#219

Hi Jo, no difference if anything I found them much better found my evenings to be much better as a result. On immediate release, I found symptoms kicked up a notch from 5pm onwards. E x

#220

Ahhh right answer Elaine!!! Ha ha
I cant cope with going back to square one with side effects. I noticed the immeadiate release made me feel very sleepy and upset my tummy about 1 hr after taking it so prolonged release may be better for me also
Many thanks for your reply my friend
Jo :heart: